# SDR 95FDEA01651

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SEVERAL PLACES IN STR AND TWO STR CLIPS AT BS 560, 568, AND 574, RBL 15, WL 150.  REMOVED CORROSION, FABRICATED REPLACEMENT PARTS, AND INSTALLED PER FEDEX SRM 53-10-3 AND SRM 53-10-2.
